# SDR YENA20150611191

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 21,692 hours, 13,207 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  FOUND A CORRODED SHEAR TIE AT FRAME 78 BETWEEN STRINGERS 27 & 28L   R & R THE SHEAR TIE AND TOP COATED RIVET HEADS.  IAW SRM 51-40-01, 51-40-02,  AND 51-23-06.
